MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC231000
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Please note: this medwatch report is associated with mfr# 2953161-2019-00028.Additional device involved in this event: gore® excluder® iliac branch component (b)(4)/16240389 with udi (b)(4).
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2017, this patient underwent endovascular treatment for an abdominal aortic aneurysm and an aneurysm of the common iliac artery.The patient was therefore implanted with gore® excluder® aaa endoprostheses as well as gore® excluder® iliac branch endoprostheses.Reportedly, the procedure went well.On an unknown date, follow-up computed tomography imaging identified a type iii endoleak involving a disconnection between the gore® excluder® contralateral leg component plc231000 and the gore® excluder® iliac branch component (b)(4).There were no specific adverse anatomical issues and a cause for the disconnection was reportedly unknown.On (b)(6) 2019, the disconnection was relined with an additional gore® excluder® contralateral leg component and no endoleak was observed during final imaging.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Please note: this medwatch report is associated with mfr# 2953161-2019-00028.H6: code 22 - according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: endoleak.
 
Event or Problem Description
On february 17, 2019, follow-up computed tomography imaging identified a type iii endoleak involving a disconnection between the gore® excluder® contralateral leg component plc231000 and the gore® excluder® iliac branch component ceb231410.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8443032
Report Number2953161-2019-00027
Device Sequence Number13522487
Product Code MIH
UDI-Device Identifier00733132618576
UDI-Public00733132618576
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2019
Device Catalogue NumberPLC231000
Device Lot Number15768138
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;